# SDR ZW0A0212501

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 11,823 hours, 4,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS CAME ON IN DESCENT AND STAYED ON EVEN WITH THE SWITCH TURNED OFF.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  OPERATION CHECKED NORMAL.
